Sorry if this is in the wrong area; so many are interrelated this seemed to be the most logical to start.
I had an abdominal CT with iodine contrast injection on Jan6 which went without incident.
Three days later, I begin having shortness of breath the like of which I have never experienced. It was moderate to moderately severe; enough that I went to the emergency room. I was cleared of any heart, lung (embolism) or any faults that would be evident with blood enzyme tests and chest xray . They gave me albuterol and sent me home.
I am wondering if it is possible to have a delayed reaction to the iodine contrast ? I am slowly getting better, VERY slowly. At least I can catch a "satisfying" breath time to time now. I have already had a nuclear stress test for pvc's and had no defects during exertion, so it's doubtful my heart is involved. NO chest pain or pressure (aside from costochondritis).
The only thing I can think of is the iodine, so I was just wondering if it were possible to have a delayed reaction to the iodine contrast. The radiology dept. says no, but that's probably the standard answer for a litigious environment.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.